# SDR AU980710

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 12434262
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR UPPER TORQUE LINK CRACKED.  CRACKS APPEAR TO ORIGINATE FROM CORROSION PITTING.  PART TOTAL CYCLES:  5,150.
